# SDR AWXA9700556

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/G HANDLE WOULD NOT MOVE PAST OFF ON TAKEOFF.  CYCLED HANDLE DOWN AND BACK TO NO AVAIL.  USED RED TRIGGER TO RETRACT GEAR.  REMOVED AND REPLACED LANDING GEAR LEVER LOCK SOLENOID.
